On certain comparison theorems for half-linear dynamic equations on time scales
Pavel Řehák
Abstract and Applied Analysis, 2004, vol. 2004, 1-15
Abstract:
We obtain comparison theorems for the second-order half-linear dynamic equation [ r ( t ) Φ ( y Δ ) ] Δ + p ( t ) Φ ( y σ ) = 0 , where Φ ( x ) = | x | α − 1 sgn x with α > 1 . In particular, it is shown that the nonoscillation of the previous dynamic equation is preserved if we multiply the coefficient p ( t ) by a suitable function q ( t ) and lower the exponent α in the nonlinearity Φ , under certain assumptions. Moreover, we give a generalization of Hille-Wintner comparison theorem. In addition to the aspect of unification and extension, our theorems provide some new results even in the continuous and the discrete case.
Date: 2004
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2004/987283.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2004/987283.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:987283
DOI: 10.1155/S1085337504306251
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().